# SDR SWAA970682

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Condition: Out Of Adjust
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 3 L/E SLAT WOULD NOT RETRACT PER INDICATION.  AIRCRAFT RETUNED TO PHX AND MADE AN UNEVENTFUL LANDING.  ADJUSTED NR 3 SLAT ROD END AND REPAIRED ROD END WIRING PER BOEING M/M.
